NUMERICAL SOLUTION OF A 2D-DIFFUSION REACTION PROBLEM MODELLING THE DENSITY OF DI-VACANCIES AND VACANCIES IN A METAL


PAMUK S.

TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, vol.7, no.1, pp.165-172, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 1
  • Publication Date: 2017
  • Title of Journal : TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS
  • Page Numbers: pp.165-172

Abstract

A decomposition solution of a diffusion reaction problem, which models the density of di-vacancies and vacancies in a metal is presented. The results are compared with the numerical solutions. Zero - diffusion solutions are obtained numerically and some figures are illustrated.